# SDR SWAA20111208467

- Difficulty date: December 8, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 28,395 hours, 16,473 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 6454051
- Part serial: 5222
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY -  FLIGHT ATTENDANTS REPORTED FUMES & MIST IN CABIN.  ELECTRICAL SMELL LASTED A FEW MINUTES THEN DISSIPATED.  REMOVED AND REPLACED RECIRCULATION FAN AND FILTER PER MM.
